• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Question - Blood Shot Eyes

emmapetty

Going for Goal!
#1
I have been doing ss since April, admittidley with a few blips and nibbles along the way, nevertheless I have experienced a few side effects (hairloss, which has settled down the past few months). ;)

The past few weeks I have been getting terrible blood shot eyes. My hb was the first to notice and mention it. My eyes are not sore, itchy or hot - so I'm weighing out conjunctivitus. To be honest I wouldn't know, it was only for my hb mentioning it or looking in the mirror! :eek:

Is this something related to long term use of cd? Could I be lacking a vitamin like iron or something? :confused::confused::confused:

I look frightful! :sigh: Help is much needed! :)

Hugs x x x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#4
emmapetty

Like lisalulu, I hope that this problem will be sorted out soon for you.

No idea at all what could be causing it, I never worked on an opthamology ward or out-patients clinic. I have usually looked after patients in a more general setting, where an eye problem was more long-standing and suitable eye-drops/ointments already prescribed.

Do you think you might want to have a chat with NHS Direct, which is what I would do in the first instance, particularly if none of us here can offer a useful suggestion.

Best wishes x
 

Kaf

Full Member
#5
I did have bloodshot eyes for the first week or so. probably not much help as youve been doing it for a while now. i hope you get it sorted!
 


Similar threads